# SDR C2XA08IA111

- Difficulty date: April 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 22,265 hours, 20,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC, FLIGHT 2033, DURING PREFLIGHT INSPECTION THE CREW REPORTED THE EMERGENCY LIGHT ON THE LEFT CABIN EXIT DOOR AT SEAT 12A WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 4 EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
